# SDR ASAA0842858

- Difficulty date: March 30, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Component part number: 654653969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INNER FRAME CHORD AT BS 616 RT WL200 AT STUB BEAM CRACK ON INNER CHORD WAS REPAIRED IAW ASA EA NR 5310 02790.
